Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Ask a Homeopath   »  

Increased varicose veins, calf twitching. Can I travel?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1980
Answered : 2130 Questions
hi iam going to uk /europe,25/4/12,for 8 months . my g.p. says :my increased varicose veiln calf twitches(without pain),should not hinder my trip;use flight/surgical stockings. i have occasional mild pain;elevation reduces or clears this. p.s. the fat veins are unsightly! thanks XXXXXXX
Posted Tue, 22 May 2012 in Unani
Answered by Dr. Rajinder Bajoria 14 hours later
Thanks for writing in.
I do not expect varicose veins to spoil your trip.. They would generally be aggravated on prolonged standing.

Stoking and elevation of legs helps a lot .

Prominent veins can be unsightly ,but if there is no discoloration or skin changes , then we should not be worried.

Calf twitching and occasional pains can occur even in mild form of varicose veins .

The decision to discontinue crestor would be best taken if you would be kind enough to shared your reports with me, especially about long term side effects.

‘Hope I have answered your query, I will be available to answer your follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor